MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. SPIDER CERVICAL PLATING SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

XTANT MEDICAL HOLDINGS, INC. SPIDER CERVICAL PLATING SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number N60000110
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual assessment of the returned cervical plate identified that several of the locking arms were damaged and misshaped.One superior/inferior locking arm and the two middle locking arms were bent in a manner that would not allow them to effectively retain implant screws after being placed.A functionality assessment was not performed due to the damaged condition of the returned cervical plate, which was removed from distributable inventory.A dhr review was performed for the implant complaint lot and there were no manufacturing anomalies identified.The device lot met all required specifications prior to being released to distributable inventory.This lot has been available for distribution since 9/10/2020.It is unknown how the cervical plate was damaged.The cervical plate was inspected prior to distribution from the manufacturer and was in appropriate condidtion to function as intended.It may be possible for the locking arms of a cervical plate to not lock correctly if the locking arms of the implant were damaged.The locking arms of a cervical plate could be damaged if they were impacted or otherwise misshaped during placement.It may be possible to damage the locking arms of a cervical plate during placement if the fixation pins were not oriented with flat portions medial and lateral, or if the locking arms were damaged removing the fixation pins.There have not been any other complaints of similar nature in the past 12 months.The manufacturer will continue to monitor this product family for complaints from the field.
 
Event or Problem Description
The manufacturer was made aware of a product complaint on 2/03/2023.It was reported that the locking arms of a cervical plate would not effectively lock implant screws and was requested to be returned to the manufacturer for assessment.An rma number was issued for return of the complaint implant, which was received at the manufacturer for assessment on 2/15/2023.

Brand Name
SPIDER CERVICAL PLATING SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
MDR Report Key16474039
Report Number3005031160-2023-00003
Device Sequence Number5119641
Product Code KWQ
UDI-Device IdentifierM697N600001101
UDI-PublicM697N600001101
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K170224
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN60000110
Device Lot Number18155
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown